Crossref
journal-article
Elsevier BV
Physica D: Nonlinear Phenomena (78)
References
28
Referenced
180
{'year': '1981', 'series-title': 'Hydrodynamic Instabilities and the Transition to Turbulence', 'author': 'Busse', 'key': '10.1016/0167-2789(85)90094-6_BIB1'}
/ Hydrodynamic Instabilities and the Transition to Turbulence by Busse (1981)10.1002/9780470143841.ch10
/ Adv. Chem. Phys. by Koschmieder (1975){'year': '1983', 'series-title': 'Nonlinear Dynamics and Turbulence', 'author': 'Gollub', 'key': '10.1016/0167-2789(85)90094-6_BIB3'}
/ Nonlinear Dynamics and Turbulence by Gollub (1983){'year': '1981', 'series-title': 'Hydrodynamic Instabilities and the Transition to Turbulence', 'author': 'Swinney', 'key': '10.1016/0167-2789(85)90094-6_BIB4'}
/ Hydrodynamic Instabilities and the Transition to Turbulence by Swinney (1981)10.1103/RevModPhys.52.1
/ Rev. Mod. Phys. by Langer (1980)10.1063/1.1681560
/ J. Chem. Phys. by Flicker (1974)10.1063/1.436406
/ J. Chem. Phys. by Feinn (1978){'year': '1979', 'series-title': 'Mathematical Aspects of Reacting and Diffusing Systems', 'author': 'Fife', 'key': '10.1016/0167-2789(85)90094-6_BIB8'}
/ Mathematical Aspects of Reacting and Diffusing Systems by Fife (1979)10.1051/jphyslet:019790040023060900
/ J. Phys. Lett. by Pomeau (1979)10.1103/PhysRevLett.45.898
/ Phys. Rev. Lett. by Cross (1980)10.1051/jphys:019810042080106700
/ J. Phys. by Pomeau (1981)- M.C. Cross and A.C. Newell, preprint.
{'year': '1982', 'series-title': 'Proceedings of the U.S.-Japan Conference on Partial Differential Equations', 'author': 'Newell', 'key': '10.1016/0167-2789(85)90094-6_BIB13'}
/ Proceedings of the U.S.-Japan Conference on Partial Differential Equations by Newell (1982)10.1017/S0022112083002670
/ J. Fluid Mech. by Cross (1983)10.1103/PhysRevLett.49.1891
/ Phys. Rev. Lett. by Kramer (1982)10.1103/PhysRevLett.50.383
/ Phys. Rev. Lett. by Dee (1983)- E. Ben-Jacob, H.R. Brand and L. Kramer, unpublished.
10.1103/PhysRevLett.50.1583
/ Phys. Rev. Lett. by Ahlers (1983)10.1103/PhysRevA.27.499
/ Phys. Rev. A by Langer (1983)10.1111/j.1469-1809.1937.tb02153.x
/ Ann. Eugenics by Fisher (1937){'year': '1977', 'series-title': 'Lectures on Nonlinear-Differential-Equation Models in Biology', 'author': 'Murray', 'key': '10.1016/0167-2789(85)90094-6_BIB20_2'}
/ Lectures on Nonlinear-Differential-Equation Models in Biology by Murray (1977){'key': '10.1016/0167-2789(85)90094-6_BIB21', 'first-page': '1', 'volume': '1', 'author': 'Kolmagorov', 'year': '1937', 'journal-title': 'Bull. Univ. Moscow, Ser. Internat., Sec. A'}
/ Bull. Univ. Moscow, Ser. Internat., Sec. A by Kolmagorov (1937)10.1016/0001-8708(78)90130-5
/ Adv. Math. by Aronson (1978)10.1002/sapm198164157
/ Studies in Appl. Math. by Hagan (1981)10.1103/PhysRevA.15.319
/ Phys. Rev. A by Swift (1977)10.1016/0025-5564(76)90087-0
/ Mathematical Biosciences by Stokes (1976)10.1007/BF00277154
/ J. Mathematical Biology by Hadeler (1975)10.1088/0305-4470/15/3/011
/ J. Phys. A by Magyari (1982)
Dates
Type | When |
---|---|
Created | 22 years, 10 months ago (Oct. 17, 2002, 11:58 a.m.) |
Deposited | 6 years, 4 months ago (April 6, 2019, 12:31 p.m.) |
Indexed | 1 month ago (July 28, 2025, 5:27 p.m.) |
Issued | 40 years, 5 months ago (March 1, 1985) |
Published | 40 years, 5 months ago (March 1, 1985) |
Published Print | 40 years, 5 months ago (March 1, 1985) |
@article{Ben_Jacob_1985, title={Pattern propagation in nonlinear dissipative systems}, volume={14}, ISSN={0167-2789}, url={http://dx.doi.org/10.1016/0167-2789(85)90094-6}, DOI={10.1016/0167-2789(85)90094-6}, number={3}, journal={Physica D: Nonlinear Phenomena}, publisher={Elsevier BV}, author={Ben-Jacob, E. and Brand, H. and Dee, G. and Kramer, L. and Langer, J.S.}, year={1985}, month=mar, pages={348–364} }